# SDR SWAA2022031182125

- Difficulty date: March 9, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737*
- Aircraft serial: 32523
- Aircraft time: 50,994 hours, 30,390 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: L1 Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR EMERGENCY SLIDE; PARTIALLY DISLODGED FROM HOUSING / [01] RE-SECURED FWD ENTRY DOOR SLIDE PER AMM 25-66-01.
